# SDR AALA202110212248

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 35,730 hours, 14,571 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE THROTTLE SPLIT 1/2 KNOB LESS THAN #2 ENGINE THROTTLE FROM TAKEOFF TO ~12,000'.  N1 RPMS MATCHED.  ACCOMPLISHED FIM 37F00 TASK 801 EEC BITE. FOUND #2 ENGINE T12 SENSOR FAULTED. ACCOMPLISHED AMM 73-21-05, FOUND T12 CONNECTOR NOT PROPERLY CONNECTED. RECONNECTED PROPERLY AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
